Join the 'Tizanidine' group to help and get support from people like you.

Tizanidine Blog

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by Drugs.com

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number of children in the United States in this age group rose by only 8 percent during the study period. "The problem of pediatric poisoning in the U.S. is getting worse, not better," Dr. Randall Bond, of Cincinnati Children's Hospital Medical Center, said in a hospital news release. In conducting the study, which is scheduled for publication in the Journal of Pediatrics, the researchers reviewed information on over 544,000 children who landed in the emergency department due to medication poisoning ... Read more

Related support groups: Suboxone, Xanax, Oxycodone, Methadone, Percocet, Hydrocodone, OxyContin, Vicodin, Morphine, Klonopin, Lisinopril, Norco, Fentanyl, Lortab, Ambien, Valium, Ativan, Clonazepam, Codeine, Opana

Ask a Question

Further Information

Related Condition Support Groups

Muscle Spasm, Cluster Headaches

Related Drug Support Groups

Zanaflex

Tizanidine Patient Information at Drugs.com